# SDR SWAA2021072726465

- Difficulty date: October 28, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT BULKHEAD LOWER ANGLE HAS SEVERAL AREAS OF CORROSION STA 500I RBL24 TO LBL24 / REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER ANGLE AT ATA. 500I PER SRM 51-40-02. P/N 143A9485-35 (SA-M 326 ATTACHED: A1314355)
